Presentación | Participantes | Bibliografía (DML-E) | Bibliografía adicional | Enlaces de interés | Otros proyectos DML | Ayuda  
INICIO | 28 de mayo de 2024
  

On a new class of distances between fuzzy numbers.

Título inglés On a new class of distances between fuzzy numbers.
Título español Una nueva clase de distancias entre números difusos.
Autor/es Bertoluzza, Carlo ; Corral, Norberto ; Salas, Antonia
Organización Dip. Inform. Sist. Univ. Pavia, Pavía, Italia;Dep. Mat. Fac. Cienc. Univ. Oviedo, Oviedo, España
Revista 1134-5632
Publicación 1995, 2 (2): 71-84, 6 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés In the course of the studies on fuzzy regression analysis, we encountered the problem of introducing a distance between fuzzy numbers, which replaces the classical (x - y)2 on the real line. Our proposal is to compute such a function as a suitable weighted mean of the distances between the α-cuts of the fuzzy numbers. The main difficulty is concerned with the definition of the distance between intervals, since the current definitions present some disadvantages which are undesirable in our context. In this paper we describe an approach which removes such drawbacks.
Clasificación UNESCO 120908
Palabras clave español Números difusos ; Conjuntos difusos ; Análisis de regresión ; Distancias estadísticas ; Regresión lineal
Código Z-Math Zbl 0887.04003
Icono pdf Acceso al artículo completo
Equipo DML-E
Instituto de Ciencias Matemáticas (ICMAT - CSIC)
rmm()icmat.es